# SDR DXTA2012120305199

- Difficulty date: December 1, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 3,618 hours, 2,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ELECTRICAL ODOR EMENATED FROM WHAT SEEMED LIKE THE OVERHEAD PANEL.   FOUND NO EVIDENCE OF OVERHEATING OR SHORTING.  OPERATED ELECTRICALS, NO EVIDENCE OF AN ELECTRICAL ODOR.   OPERATED THE AIR CONDITIONING SYS AND THERE WAS NO EVIDENCE OF AN ELECTRICAL ODOR.  CHECKED IAW MM 31-10-00 PG 1.
